# SDR CA040325001

- Difficulty date: September 20, 2003
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Part serial: 94349H9646
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) INNER PLY ON CAPTAINS WINDSHIELD INSTANTLY SHATTERED AT APPROXIMATELY 28,000 FT, CAUSING THE CREW TO COMMENCE AN EMERGENCY DESCENT AND LANDING. WEATHER WAS FAIR AT THE TIME AND THERE WAS NO WINDSHIELD HEAT ON.
